# SDR ASAA9580191

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 116, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 6 TO 12 WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES, AND LIGHTS OPERATED NORMALLY.  (M)
